期刊文献+

ON THE GROWTH OF MEROMORPHIC FUNCTIONS

ON THE GROWTH OF MEROMORPHIC FUNCTIONS
原文传递
导出
摘要 This paper proves an inequality of the following form: where f(z) is a transcendental meromorphic function, F(z) denotes adifferential polynomial of f(z) of a certain general form, φ(z)0 means ameromorphic function such that T(r, φ)= S(r, f) and K signifies a positive constant. This paper proves an inequality of the following form: where f(z) is a transcendental meromorphic function, F(z) denotes adifferential polynomial of f(z) of a certain general form, φ(z)0 means ameromorphic function such that T(r, φ)= S(r, f) and K signifies a positive constant.
出处 《Science China Mathematics》 SCIE 1990年第9期1025-1033,共9页 中国科学:数学(英文版)
基金 Project supported by the National Natural Science Foundation of China.
关键词 meromorphie FUNCTIONS GROWTH DIFFERENTIAL polynomials. meromorphie functions, growth, differential polynomials.
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部